Alert archive / Florida / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 53, NWS Mobile, AL

June 21, 2015Okaloosa County, Florida

NWS Mobile, AL issued this severe thunderstorm warning at Jun 21, 2015, 4:13 PM CDT for Okaloosa County, Florida. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 21, 2015, 4:13 PM CDT (21:13 UTC)
Expired
Jun 21, 2015, 5:00 PM CDT
In force
47 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon

County Okaloosa County, FL

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 9.2 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2015-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1467 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2015-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 33 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1467 J/kg
Mixed-layer CIN
-52 J/kg
Mixed-layer LCL
915 m above ground
0-6 km bulk shear
2 kt
0-1 km storm-relative helicity
33 m²/s²
0-3 km storm-relative helicity
33 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

703 
WUUS54 KMOB 212113
SVRMOB
FLC091-212215-
/O.NEW.KMOB.SV.W.0053.150621T2113Z-150621T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
413 PM CDT SUN JUN 21 2015

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN OKALOOSA COUNTY IN NORTHWESTERN FLORIDA...

* UNTIL 515 PM CDT

* AT 413 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING
  WINDS OVER 60 MPH WAS LOCATED 8 MILES NORTH OF WRIGHT...AND WAS
  NEARLY STATIONARY.

* LOCATIONS IMPACTED INCLUDE...
  CRESTVIEW...           FORT WALTON BEACH...   MARY ESTHER...
  OCEAN CITY...          EGLIN AFB...           LAKE LORRAINE...
  WRIGHT...              SHALIMAR...            CINCO BAYOU...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS OFTEN PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING. PLEASE TAKE COVER UNTIL THE STORM PASSES.

TO REPORT SEVERE WEATHER...CALL (800) 284-9059.

&&

LAT...LON 3041 8680 3064 8678 3073 8656 3046 8650
      3046 8651 3042 8649 3045 8651 3045 8654
      3043 8657 3043 8659 3045 8659 3046 8660
      3043 8660 3043 8661 3042 8659 3040 8659
      3039 8653
TIME...MOT...LOC 2113Z 255DEG 2KT 3057 8668 
$$
2 follow-up statements
396 
WWUS54 KMOB 212151
SVSMOB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
451 PM CDT SUN JUN 21 2015

FLC091-212215-
/O.CON.KMOB.SV.W.0053.000000T0000Z-150621T2215Z/
OKALOOSA FL-
451 PM CDT SUN JUN 21 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR SOUTHWESTERN OKALOOSA COUNTY...
    
AT 450 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING 
WINDS OVER 60 MPH WAS LOCATED NEAR WRIGHT...MOVING SOUTHWEST AT 15 
MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS OFTEN PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING. PLEASE TAKE COVER UNTIL THE STORM PASSES.

TO REPORT SEVERE WEATHER...CALL (800) 284-9059.

&&

LAT...LON 3041 8680 3064 8678 3073 8656 3046 8650
      3046 8651 3042 8649 3045 8651 3045 8654
      3043 8657 3043 8659 3045 8659 3046 8660
      3043 8660 3043 8661 3042 8659 3040 8659
      3039 8653
TIME...MOT...LOC 2150Z 029DEG 15KT 3049 8673 
$$
910 
WWUS54 KMOB 212200
SVSMOB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
500 PM CDT SUN JUN 21 2015

FLC091-212210-
/O.CAN.KMOB.SV.W.0053.000000T0000Z-150621T2215Z/
OKALOOSA FL-
500 PM CDT SUN JUN 21 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN OKALOOSA COUNTY
HAS BEEN CANCELLED...

AT 500 PM CDT...THE STORM THAT PROMPTED THE WARNING FOR SOUTHWESTERN
OKALOOSA COUNTY HAS WEAKENED BELOW SEVERE LIMITS THUS THE SEVERE
THUNDERSTORM WARNING HAS BEEN CANCELLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...CALL (800) 284-9059.

&&

LAT...LON 3041 8680 3064 8678 3073 8656 3046 8650
      3046 8651 3042 8649 3045 8651 3045 8654
      3043 8657 3043 8659 3045 8659 3046 8660
      3043 8660 3043 8661 3042 8659 3040 8659
      3039 8653
TIME...MOT...LOC 2158Z 255DEG 2KT 3049 8672 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 3:45 PM CDT, 28 minutes earlier.

Area forecast discussion, Jun 21, 3:45 PM CDT, 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
345 PM CDT SUN JUN 21 2015

.SHORT TERM (TONIGHT AND MONDAY)...UPPER RIDGING ACROSS THE AREA
WILL CONTINUE TO WEAKEN SOME AND SHIFT EASTWARD THROUGH MONDAY AS A
SHORTWAVE MOVES ACROSS THE UPPER MIDWEST. THIS IS EVIDENCED BY
INCREASED SHOWER AND THUNDERSTORM ACTIVITY ON RADAR THIS AFTERNOON.
AN ISOLATED SEVERE STORM IS POSSIBLE THROUGH THE AFTERNOON WITH
DAMAGING WINDS THE PRIMARY THREAT IN ADDITIONS TO FREQUENT LIGHTNING
AND VERY HEAVY RAIN. THE WET MICROBURST RISK REMAINS HIGH. THE
STORMS WILL DISSIPATE THIS EVENING WITH THE LOSS OF HEATING. VERY
MUGGY CONDITIONS CONTINUE OVERNIGHT WITH LOWS IN THE MID/UPPER 70S
INLAND TO AROUND 80 ALONG THE COAST. THE AREA WILL BE BETWEEN A
BUILDING UPPER RIDGE TO THE WEST AND THE WESTERN ATLANTIC RIDGE ON
MONDAY. THIS COMBINED WITH PRECIPITABLE WATER VALUES AROUND 2 INCHES
AND HIGHS IN THE MID/UPPER 90S WILL LEAD TO THE DEVELOPMENT OF
ISOLATED TO SCATTERED AFTERNOON AND EARLY EVENING SHOWERS AND
THUNDERSTORMS. SOME OF THE THUNDERSTORMS WILL AGAIN BE STRONG IN THE
AFTERNOON HOURS WITH GUSTY WINDS...FREQUENT LIGHTNING AND LOCALLY
HEAVY RAIN. /13

THIS AFTERNOON'S WET MICROBURST RISK IS HIGH

MONDAY NIGHT THROUGH THURSDAY NIGHT...THE FORECAST AREA WAFFLES FROM
BEING PRIMARILY UNDER THE NEUTRAL POINT OR COL AREA BETWEEN A STRONG
RIDGE TO THE EAST CENTERED OVER THE SOUTHWESTERN ATLANTIC AND ANOTHER
OVER THE SOUTHWESTERN UNITED STATES MONDAY NIGHT THROUGH PERHAPS
TUESDAY TO FALLING UNDER THE EASTERN EDGE OF THE RIDGE TO THE WEST.
DEEP LAYER MOISTURE WILL CONTINUE TO BLANKET THE AREA WITH PWATS
CLIMBING TO AROUND 2.O INCHES DURING THE AFTERNOON. TEMPERATURES ARE
EXPECTED TO CONTINUE TO TREND A LITTLE WARMER THEN CLIMATOLOGICAL
NORMS. DAY TIME HIGH TEMPERATURES WILL CLIMB INTO THE LOW TO MID 90S.
EXPECT A SEA BREEZE TO DEVELOP ALONG THE COAST EACH AFTERNOON
TRIGGERING ISOLATED TO SCATTERED CONVECTION INTO THE EARLY EVENING AS
IT PUSHES NORTHWARD. ISOLATED CONVECTION IS ALSO POSSIBLE OVER THE
MARINE AREA OVERNIGHT AS A LAND BREEZE AIDED BY THE WEAK NWLY FLOW
ALOFT DEVELOPS LATE EACH NIGHT AND PUSHES SOUTHWARD ACROSS THE GULF
WATERS. /08 JW

.LONG TERM...[FRIDAY THROUGH SUNDAY]...PERHAPS A LITTLE RELIEF IN THE
TEMPERATURES ARRIVES BY THE END OF THE WORK WEEK. SPECTRAL MODELS
CONTINUE TO SHOW THE TWO HIGH PRESSURE RIDGES ON EITHER SIDE OF US
GETTING DEPRESSED TO THE SOUTH AS A LONGWAVE TROUGH DEVELOPS OVERHEAD
WITH OUR REGION ON THE SOUTHERN PERIPHERY. ONLY MINOR SHORTWAVE
TROUGH ENERGY IS CURRENTLY PROJECTED TO IMPACT THE AREA THROUGH THE
WEEKEND SO DON'T EXPECT ANY WIDESPREAD CONVECTIVE OUTBREAKS. MORE
LIKELY WELL SEE A SLIGHT UP TICK IN THE AFTERNOON CONVECTION...AND
AGAIN SLIGHTLY COOLER DAYTIME TEMPERATURES. /08 JW

&&

.AVIATION...18Z ISSUANCE...VFR CONDITIONS WILL PREVAIL THROUGH MOST
OF THE PERIOD. A BRIEF PERIOD OF MVFR CONDITIONS IS POSSIBLE IN AND
AROUND ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS DURING THE
AFTERNOON. /13

&&

.MARINE....A BROAD RIDGE OF HIGH PRESSURE REMAINS POSITIONED OVER
THE GULF THROUGH THE MIDDLE OF NEXT WEEK. A LIGHT TO MODERATE AND
MAINLY SOUTHWEST FLOW CONTINUES THROUGH MUCH OF THE PERIOD WITH
LITTLE CHANGE IN SEAS. STORMS THAT DO DEVELOP LOOK TO BE ISOLATED IN
COVERAGE.

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      76  94  75  94  74 /  20  30  20  30  20
PENSACOLA   79  92  78  93  77 /  20  30  20  20  20
DESTIN      80  91  83  91  83 /  20  30  20  20  20
EVERGREEN   74  97  73  98  73 /  20  30  20  30  10
WAYNESBORO  74  97  73  98  73 /  20  20  20  20  10
CAMDEN      74  97  73  98  72 /  20  20  20  20  10
CRESTVIEW   75  95  75  98  75 /  20  30  20  30  20

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, Jun 21, 10:30 AM CDT, 5 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
1030 AM CDT SUN JUN 21 2015

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-221115-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL-
BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND-
ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL-
OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE-
1030 AM CDT SUN JUN 21 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...REST OF TODAY AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP THIS AFTERNOON. A
FEW STRONG THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON WITH GUSTY
STRAIGHT LINE WINDS...FREQUENT CLOUD TO GROUND LIGHTNING AND BRIEF
PERIODS OF HEAVY LOCALIZED RAINFALL.

HEAT INDEX VALUES WILL CLIMB TO BETWEEN 100 AND 105 DEGREES THIS
AFTERNOON.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS CAN BE EXPECTED EACH
AFTERNOON. THE STRONGER THUDNERSTORMS WILL PRODUCE GUSTY
WINDS...FREQUENT CLOUD TO GROUND LIGHTNING AND VERY HEAVY RAIN.

AFTERNOON HEAT INDEX VALUES WILL CLIMB TO BETWEEN 100 AND 106
DEGREES SUNDAY THROUGH MIDWEEK...DECREASING SLIGHTLY TO BETWEEN 97
AND 102 DEGREES THROUGH THE REMAINDER OF THE WEEK.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED
THROUGH SATURDAY.

GMZ630>635-650-655-670-675-221115-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1030 AM CDT SUN JUN 21 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...REST OF TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jun 21, 1:21 PM CDT, 2 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
121 PM CDT SUN JUN 21 2015

FLZ205-206-211900-
OKALOOSA COASTAL FL-OKALOOSA INLAND FL-
121 PM CDT SUN JUN 21 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN OKALOOSA COUNTY
UNTIL 200 PM CDT...

AT 121 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER VALPARAISO...
MOVING NORTHEAST AT 10 MPH.

LOCATIONS IMPACTED INCLUDE...
NICEVILLE...           VALPARAISO...          EGLIN AFB...
LAKE LORRAINE...       SHALIMAR...

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.

THIS STORM MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE
NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER
NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS.

LAT...LON 3045 8642 3050 8644 3050 8642 3051 8642
      3051 8645 3049 8645 3048 8647 3052 8650
      3047 8648 3046 8650 3045 8654 3043 8657
      3047 8659 3048 8659 3055 8666 3078 8639
      3047 8639
TIME...MOT...LOC 1821Z 232DEG 9KT 3052 8654
Special weather statement, Jun 21, 1:54 PM CDT, 2 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
154 PM CDT SUN JUN 21 2015

ALZ265-212000-
MOBILE COASTAL AL-
154 PM CDT SUN JUN 21 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN MOBILE COUNTY UNTIL 300
PM CDT...

AT 154 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR BELLE
FONTAINE...OR 8 MILES EAST OF BAYOU LA BATRE...MOVING NORTHEAST AT 10
MPH.

LOCATIONS IMPACTED INCLUDE...
BELLE FONTAINE...

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.

LAT...LON 3048 8823 3053 8816 3052 8809 3051 8810
      3047 8810 3045 8811 3038 8811 3034 8813
      3035 8814 3033 8814 3033 8813 3031 8814
TIME...MOT...LOC 1854Z 243DEG 9KT 3043 8812
Special weather statement, Jun 21, 3:01 PM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
301 PM CDT SUN JUN 21 2015

ALZ051-053-212100-
CHOCTAW AL-CLARKE AL-
301 PM CDT SUN JUN 21 2015

...A STRONG THUNDERSTORM WILL AFFECT CHOCTAW AND NORTHWESTERN CLARKE
COUNTIES UNTIL 400 PM CDT...

AT 301 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR BUTLER...
MOVING EAST AT 15 MPH.

LOCATIONS IMPACTED INCLUDE...
BUTLER...              COFFEEVILLE...         TOXEY...

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.

LAT...LON 3217 8801 3215 8802 3214 8804 3211 8805
      3209 8804 3206 8807 3207 8810 3205 8812
      3202 8812 3199 8810 3200 8809 3201 8809
      3199 8807 3199 8785 3168 8798 3194 8836
      3220 8816
TIME...MOT...LOC 2001Z 276DEG 11KT 3211 8813
Special weather statement, Jun 21, 3:27 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
327 PM CDT SUN JUN 21 2015

MSZ067-212115-
WAYNE MS-
327 PM CDT SUN JUN 21 2015

...A STRONG THUNDERSTORM WILL AFFECT WESTERN WAYNE COUNTY UNTIL 415
PM CDT...

AT 327 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR
SANDERSVILLE...OR 14 MILES NORTHEAST OF LAUREL...MOVING SOUTH AT 5
MPH.

LOCATIONS IMPACTED INCLUDE...
WAYNESBORO...          CLARA...

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.

HAZARDOUS DRIVING CONDITIONS ARE EXPECTED. HEAVY RAINFALL WILL
GREATLY RESTRICT VISIBILITY AND CREATE PONDING OF WATER ON
ROADWAYS...WHICH MAY CAUSE VEHICLES TO HYDROPLANE. TRAVELERS ARE
URGED TO USE CAUTION.

LAT...LON 3182 8894 3183 8880 3159 8858 3148 8894
TIME...MOT...LOC 2027Z 341DEG 5KT 3179 8892
Special weather statement, Jun 21, 3:52 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
352 PM CDT SUN JUN 21 2015

MSZ067-076-212145-
WAYNE MS-GREENE MS-
352 PM CDT SUN JUN 21 2015

...A STRONG THUNDERSTORM WILL AFFECT GREENE AND SOUTHERN WAYNE
COUNTIES UNTIL 445 PM CDT...

AT 351 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR CLARA...OR 13
MILES SOUTH OF WAYNESBORO...MOVING SOUTH AT 15 MPH.

LOCATIONS IMPACTED INCLUDE...
LEAKESVILLE...         BUCKATUNNA...

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.

HAZARDOUS DRIVING CONDITIONS ARE EXPECTED. HEAVY RAINFALL WILL
GREATLY RESTRICT VISIBILITY AND CREATE PONDING OF WATER ON
ROADWAYS...WHICH MAY CAUSE VEHICLES TO HYDROPLANE. TRAVELERS ARE
URGED TO USE CAUTION.

LAT...LON 3161 8855 3133 8844 3108 8843 3101 8880
      3135 8884 3143 8884 3143 8886 3154 8887
TIME...MOT...LOC 2051Z 338DEG 22KT 3148 8870
Special weather statement, Jun 21, 4:00 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
400 PM CDT SUN JUN 21 2015

FLZ205-206-212200-
OKALOOSA COASTAL FL-OKALOOSA INLAND FL-
400 PM CDT SUN JUN 21 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN OKALOOSA COUNTY
UNTIL 500 PM CDT...

AT 400 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR WRIGHT. THE
STRONG THUNDERSTORM NEARLY STATIONARY.

LOCATIONS IMPACTED INCLUDE...
VALPARAISO...

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.

HAZARDOUS DRIVING CONDITIONS ARE EXPECTED. HEAVY RAINFALL WILL
GREATLY RESTRICT VISIBILITY AND CREATE PONDING OF WATER ON
ROADWAYS...WHICH MAY CAUSE VEHICLES TO HYDROPLANE. TRAVELERS ARE
URGED TO USE CAUTION.

LAT...LON 3067 8679 3066 8659 3051 8649 3043 8676
TIME...MOT...LOC 2100Z 059DEG 0KT 3055 8667

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 1:21 PM CDTSpecial Weather StatementMOBOkaloosa39 min
Jun 21, 4:00 PM CDTSpecial Weather StatementMOBOkaloosa60 min
Jun 21, 5:51 PM CDTSpecial Weather StatementMOBSanta Rosa54 min
Jun 21, 6:05 PM CDTSevere Thunderstorm WarningMOBSanta Rosa29 min

Nearby

Severe Thunderstorm Warnings in Florida, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.